# SDR DALA2015120907467

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200-207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUSION ON EXTERNAL FUSELAGE, SKIN BS 200-207 BETWEEN LONGERON 30-29 LT ALSO 214 LONGERON 28-29 LT.  DENTS ON FUSELAGE SKIN WERE MEASURED PRESENTING THE FOLLOWING CONDITIONS: BS 200-207, LONGERON 29-30 LT X= DEPTH= 0.042 ", D= DIMENTION= 1.500".  D/X = 1.560/0.038=41.05.  IT IS WITHIN LIMITS IAW SRM 53-04-01, PARR 7E, CONDITION 1B.
